Alert archive / Illinois / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 178, NWS Lincoln, IL

July 30, 20246 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 30, 2024, 8:58 AM CDT for 6 counties in Illinois. It was in force for 47 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2024, 8:58 AM CDT (13:58 UTC)
Expired
Jul 30, 2024, 9:45 AM CDT
In force
47 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coles County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Moultrie County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 121 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 9:08 AM CDTTSTM WND DMGSullivan, ILCorrects previous tstm wnd dmg report from Sullivan. Report of 6 inch diameter tree limbs down...with additional reports of tree damage.
Jul 30, 9:08 AM CDTTSTM WND DMGSullivan, ILReport of 6 diameter tree limbs down...with additional reports of tree damage.
Jul 30, 9:08 AM CDTTSTM WND DMGSullivan, ILReport of 6 inch diameter tree limbs down... with additional reports of tree damage.
Jul 30, 9:32 AM CDTTSTM WND DMG1 Sw Toledo, ILReport of a power line down.
Jul 30, 9:38 AM CDTTSTM WND DMG4 Sse Jewett, ILCorrects previous non-tstm wnd dmg report from 4 SSE Jewett. Large tree limb down on power line.
Jul 30, 9:38 AM CDTTSTM WND DMG4 Sse Jewett, ILLarge tree limb down on power line.
Jul 30, 9:38 AM CDTNON-TSTM WND DMG4 Sse Jewett, ILLarge tree limb down on power line.
Jul 30, 9:44 AM CDTTSTM WND DMG3 Ene Newton, ILSix inch tree limbs down east of Newton.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 6:14 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 695 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
695 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

405 
WUUS53 KILX 301358
SVRILX
ILC029-035-049-079-139-173-301445-
/O.NEW.KILX.SV.W.0178.240730T1358Z-240730T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
858 AM CDT Tue Jul 30 2024

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southern Coles County in east central Illinois...
  Southern Moultrie County in central Illinois...
  Jasper County in southeastern Illinois...
  Eastern Shelby County in central Illinois...
  Cumberland County in east central Illinois...
  Northeastern Effingham County in south central Illinois...

* Until 945 AM CDT.

* At 857 AM CDT, severe thunderstorms were located along a line
  extending from near Sullivan to near Stewardson, moving southeast
  at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Effingham, Neoga, Windsor, Stewardson, and Allenville around 905 
  AM CDT.
  Mattoon, Teutopolis, and Montrose around 910 AM CDT.
  Lerna around 915 AM CDT.

Other locations in the path of these severe thunderstorms include
Charleston, Toledo, Jewett, Janesville, Greenup, Hidalgo and Newton.

This includes the following highways...
 Interstate 57 between mile markers 161 and 194.
 Interstate 70 between mile markers 94 and 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3950 8803 3891 8804 3927 8889 3966 8880
TIME...MOT...LOC 1357Z 293DEG 53KT 3957 8866 3925 8871 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AAT
1 follow-up statement
438 
WWUS53 KILX 301421
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
921 AM CDT Tue Jul 30 2024

ILC139-173-301431-
/O.CAN.KILX.SV.W.0178.000000T0000Z-240730T1445Z/
Moultrie-Shelby-
921 AM CDT Tue Jul 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MOULTRIE AND EASTERN
SHELBY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until noon CDT for
south central, southeastern and east central Illinois.

&&

LAT...LON 3950 8803 3891 8804 3909 8847 3959 8846
TIME...MOT...LOC 1421Z 293DEG 51KT 3944 8829 3911 8839 

$$

ILC029-035-049-079-301445-
/O.CON.KILX.SV.W.0178.000000T0000Z-240730T1445Z/
Coles-Jasper-Cumberland-Effingham-
921 AM CDT Tue Jul 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR SOUTHERN COLES...JASPER...CUMBERLAND AND NORTHEASTERN EFFINGHAM
COUNTIES...

At 921 AM CDT, severe thunderstorms were located along a line
extending from Lerna to near Dieterich, moving southeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Charleston, Greenup, Toledo, Jewett, Wheeler, and Janesville 
  around 925 AM CDT.
  Newton and Hidalgo around 930 AM CDT.

Other locations impacted by these severe thunderstorms include Hazel
Dell, Etna, Woodbury, Coles County Airport, Sam Parr State Park,
Trilla, Loxa, Fox Ridge State Park, Rose Hill, and Paradise.

This includes the following highways...
 Interstate 57 between mile markers 173 and 194.
 Interstate 70 between mile markers 100 and 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3950 8803 3891 8804 3909 8847 3959 8846
TIME...MOT...LOC 1421Z 293DEG 51KT 3944 8829 3911 8839 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 6:48 AM CDT, 2 hours 10 minutes earlier. Its key messages:

  • A Dense Fog Advisory remains in effect for portions of central Illinois until 8 am.
  • A slight risk (level 2 of 5) for severe storms exists across most of the area for this afternoon into evening, with additional chances for severe storms on both Wednesday and Thursday.
  • Heat and humidity continues across the area through Thursday with daily heat indices ranging from 100-110 each day.
Area forecast discussion, Jul 30, 6:48 AM CDT, 2 hours 10 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
648 AM CDT Tue Jul 30 2024

.KEY MESSAGES...

- A Dense Fog Advisory remains in effect for portions of central
  Illinois until 8 am.

- A slight risk (level 2 of 5) for severe storms exists across
  most of the area for this afternoon into evening, with
  additional chances for severe storms on both Wednesday and
  Thursday.

- Heat and humidity continues across the area through Thursday
  with daily heat indices ranging from 100-110 each day.

&&

.DISCUSSION...
Issued at 343 AM CDT Tue Jul 30 2024

Light winds, recent rain, and clear skies have resulted in patchy
fog across the area early this morning. HREF probabilities for one-
quarter mile visibility or less are highest from roughly Beardstown
to near Champaign, which is roughly where the lowest visibilities
are as of 3 am. A Dense Fog Advisory is in effect for these areas
until 8 am.

594 dm mid-level ridge remains positioned over the Plains states
with northwest flow in place further east over the Midwest states.
This will open the door for several mid-level shortwaves/mesoscale
features to slide southeast across the area the next several days,
bringing daily chances for storms. There remains quite a bit of
uncertainty in storm timing for today, but the general idea is for a
remnant boundary or MCV from storms over central Iowa to be the
trigger for new development sometime later today. Very warm/humid
conditions will bring strong instability in excess of 2500 J/kg by
this afternoon paired with moderately strong mid-level flow, which
will be more than enough to support storm organization. Primary
hazards with storms will be damaging winds gusts, with SPC
introducing a hatched area for the potential of significant wind
gusts (75 mph). Orthogonal shear vectors to the orientation of the
thunderstorm complex could bring a low threat for a few tornadoes as
well. Heavy rain will also be a threat with PWATs of 1.77 to 2
inches aiding in high rainfall rates.

Heat and humidity ramp up today and persist through Thursday. High
temperatures today will climb into the upper 80s to low 90s with
heat indices of 100 to 105. However, if storms develop earlier in
the day, cloud cover and precipitation will hold these values down.
Since the potential for dangerous heat indices does exist, elected
to issue a Heat Advisory for counties along and south of a
Beardstown to Robinson line. Heat indices ranging from 105 to 110
will are likely across the entire area on both Wednesday and
Thursday, but once again storm timing will drive the need for heat
headlines in coming days.

Additional chances for storms, including severe storms, will be seen
on both Wednesday and Thursday with the higher threat (slight risk)
being on Thursday as a stronger mid-level wave brings better
forcing. Wednesday morning could start out stormy with CAMs
suggesting activity blossoming on the nose of a 40 kt LLJ over
eastern Iowa and spilling east-southeastward into Illinois.
Additional clusters could move through both late Wednesday night
into Thursday morning and Thursday evening. Some storms may fester
into Friday until the upper low pushes east of here, but the
severe threat should be minimal by that time.

High pressure settles into the Midwest states by the weekend,
bringing a period of mostly dry and more seasonable temperatures.
Oppressive dewpoints will be slow to retreat back southward until
a secondary cold front brings some relief from that early next
week.

NMA

&&

.AVIATION...  (For the 12z TAFs through 12z Wednesday Morning)
Issued at 648 AM CDT Tue Jul 30 2024

Fog is present in spots this morning with visibilities as low as
1/4 mile. Conditions should improve from the fog around or shortly
after 13Z, but may fall again with a line of storms approaching
from the west.

A challenging, low confidence forecast exists over the next 24 hours
with a few rounds of storms possible. The first round is
currently working into west-central Illinois, but is not being
resolved by any high resolution guidance. Due to its current
strength and coverage, it should hold together and reach western
TAF sites here between 12-14Z. Another round of storms is expected
to move through this afternoon into evening. Handled the second
round with PROB30 groups, though this will likely need further
refinement. Additional storms may occur late tonight into early
Wednesday morning, but placement and timing of such activity is
very uncertain.

Winds will generally hold a southwest or southerly component through
the TAF period, though a switch to west/northwest within any storms
is warranted.

NMA

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 8 AM CDT this morning for ILZ029-031-
036>038-040>053.

Heat Advisory from 1 PM this afternoon to 8 PM CDT this evening
for ILZ040-047>052-061-066>068-071>073.

&&
Hazardous weather outlook, Jul 30, 5:43 AM CDT, 3 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
543 AM CDT Tue Jul 30 2024

ILZ027>031-036>038-311100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
543 AM CDT Tue Jul 30 2024

This Hazardous Weather Outlook is for central Illinois.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms will move into the area this morning
before weakening. Additional strong to severe storms are a risk this
afternoon and night as well. Damaging winds are the main concern,
with potential for wind gusts over 70 mph, though there is also a low
tornado probability.

Outside of the storms, the heat index will reach around 100 degrees,
highest south of I-74.

Patchy dense fog will occur early this morning, but will quickly lift
after sunrise.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional strong to locally severe storms are expected Wednesday and
Thursday. While some storms will linger into Friday, those are not
expected to be severe.

The heat index will reach 105 to 115 degrees both Wednesday and
Thursday afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through mid morning, then again this
afternoon and evening.

Expected storm motion is toward the southeast around 45 mph.

ILZ040>042-047>052-311100-
Schuyler-Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian-
543 AM CDT Tue Jul 30 2024

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms will move into the area this morning
before weakening. Additional strong to severe storms are a risk this
afternoon and night as well. Damaging winds are the main concern,
with potential for wind gusts over 70 mph, though there is also a low
tornado probability.

Outside of the storms, the heat index will reach around 105 degrees.

Areas of dense fog will occur early this morning, but will quickly
lift after sunrise.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional strong to locally severe storms are expected Wednesday and
Thursday. While some storms will linger into Friday, those are not
expected to be severe.

The heat index will reach 105 to 110 degrees both Wednesday and
Thursday afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through mid morning, then again this
afternoon and evening.

Expected storm motion is toward the southeast around 45 mph.

ILZ043>046-053>057-061-311100-
De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar-
Shelby-
543 AM CDT Tue Jul 30 2024

This Hazardous Weather Outlook is for east central Illinois.

.DAY ONE...Today and tonight.

Thunderstorms are expected to develop this afternoon, with a risk
continuing into tonight. These will be strong to severe, with
damaging winds the main concern.

The heat index is expected to reach the 100 degree range this
afternoon.

Areas of dense fog will continue early this morning, but will rapidly
lift after sunrise.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional strong to locally severe storms will linger into Wednesday
morning, though more are expected to move in later Wednesday night
and continue into Thursday. While some storms will linger into
Friday, those are not expected to be severe.

The heat index will reach 105 to 110 degrees both Wednesday and
Thursday afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

Expected storm motion is toward the southeast around 45 mph.

ILZ062-063-066>068-071>073-311100-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
543 AM CDT Tue Jul 30 2024

This Hazardous Weather Outlook is for southeast Illinois.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms are expected to move into the area by
late afternoon, and remain a threat into the evening. Damaging winds,
potentially higher than 70 mph, are the main concern.

Before the storms arrive, the heat index is expected to reach the 100
to 105 degree range.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

While isolated storms are possible Wednesday night, better chances
will be on Thursday. These may be strong to severe. While some
storms will linger into Friday, those are not expected to be severe.

The heat index will reach 105 to 110 degrees both Wednesday and
Thursday afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

Expected storm motion is toward the southeast around 45 mph.

Geelhart

In the hours before

Local storm report, Jul 30, 7:06 AM CDT, 1 hour 52 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
706 AM CDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 AM     Tstm Wnd Gst     Marietta                40.50N 90.39W
07/30/2024  E60 MPH          Fulton             IL   Emergency Mngr

            Estimated 50-60 mph winds around Marietta.

&&

BMD
Special weather statement, Jul 30, 7:30 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Lincoln IL
730 AM CDT Tue Jul 30 2024

ILZ048-050>052-301315-
Sangamon-Morgan-Menard-Christian-
730 AM CDT Tue Jul 30 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MENARD...
NORTHWESTERN CHRISTIAN...SANGAMON AND SOUTHEASTERN MORGAN COUNTIES
THROUGH 815 AM CDT...

At 729 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Petersburg to near Franklin. Movement was
southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Springfield, Petersburg, Athens, Chatham, Alexander, Auburn, Sherman,
Rochester, Riverton, Pawnee, Kincaid, Williamsville, New Berlin,
Waverly, Divernon, Edinburg, Illiopolis, Pleasant Plains, Loami, and
Franklin.

This includes the following highways...
 Interstate 55 between mile markers 77 and 109.
 Interstate 72 between mile markers 76 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
central and west central Illinois.

&&

LAT...LON 4004 8984 3987 8922 3939 8953 3952 8954
      3952 9011 3955 9018
TIME...MOT...LOC 1229Z 293DEG 39KT 3998 8980 3960 9008

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Geelhart
Local storm report, Jul 30, 8:17 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
817 AM CDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     Tstm Wnd Dmg     3 NNE Springfield       39.83N 89.61W
07/30/2024                   Sangamon           IL   Trained Spotter

            Multiple 2" diameter tree branches down at
            intersection of Piper Rd and Vincent St. One
            4-6" diameter branch down on West St...just
            south of Vincent St.

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 7:25 PM CDTTornado WarningILXChristian50 min
Jul 29, 8:05 PM CDTTornado WarningILXChristian, Macon, Sangamon40 min
Jul 29, 8:07 PM CDTTornado WarningILXChristian, Shelby23 min
Jul 30, 12:53 AM CDTDense Fog AdvisoryILXCass, Champaign, Christian, DeWitt, Fulton, Logan and 13 more7 hr
Jul 30, 2:23 AM CDTHeat AdvisoryILXCass, Christian, Clay, Crawford, Effingham, Jasper and 8 more18 hr
Jul 30, 6:11 AM CDTSevere Thunderstorm WarningILXSchuyler49 min
Jul 30, 6:33 AM CDTSevere Thunderstorm WarningILXFulton42 min
Jul 30, 6:40 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler35 min
Jul 30, 7:02 AM CDTSevere Thunderstorm WarningILXCass, Mason, Menard, Morgan, Sangamon43 min
Jul 30, 7:30 AM CDTSpecial Weather StatementILXMenard, Sangamon45 min
Jul 30, 8:05 AM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon, Shelby40 min
Jul 30, 8:36 AM CDTSevere Thunderstorm WarningILXChristian, Coles, Cumberland, Effingham, Macon, Moultrie and 1 more24 min
Jul 30, 9:37 AM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper, Lawrence, Richland38 min
Jul 30, 10:11 AM CDTSevere Thunderstorm WarningILXClark, Crawford, Lawrence, Richland19 min
Jul 30, 1:34 PM CDTSpecial Weather StatementILXFulton, Mason26 min
Jul 30, 2:17 PM CDTSpecial Weather StatementILXMenard28 min
Jul 30, 3:17 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Moultrie, Sangamon, Shelby43 min
Jul 30, 3:48 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Macon, Moultrie, Shelby42 min
Jul 30, 4:22 PM CDTSevere Thunderstorm WarningILXRichland38 min
Jul 30, 4:25 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Shelby65 min
Jul 30, 4:54 PM CDTSevere Thunderstorm WarningILXLawrence, Richland51 min
Jul 30, 5:17 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Lawrence, Richland43 min
Jul 30, 5:32 PM CDTSpecial Weather StatementILXSchuyler28 min
Jul 30, 5:45 PM CDTSevere Thunderstorm WarningILXClay, Crawford, Jasper, Lawrence, Richland36 min
Jul 30, 5:54 PM CDTAreal Flood AdvisoryILXEffingham, Jasper, Lawrence, Richland3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.